I’m 21 years old and I got the implant on August 2018. 3 months went by and I was fine, my period stopped immediately and I haven’t gotten it ever since, it’s now May 2020. Only spotting but only twice ever. After the 4th month my mood completely changed.. I’d get very upset over minimal things and way too emotional for me to handle, not to mention the major anxiety. It has impacted my marriage Negatively as of now. I’m getting it removed in A few days and I read the side effects aren’t much different than what I am going through. How long will these effects last? And will they ever go away? I need to know because I can’t bare with myself anymore if this keeps going on. Also how can I help better the symptoms so that they’re not as harsh. I have gained weight but only about 7lbs in total.
Everyone is different. It's honestly impossible to say.
If you have problems coming off it, my advice would be to do what I had to do after the contraceptive injection left my hormones a real mess, & look into Vitex. I won't give you the whole story, but I was in a bad way. The doctors tried all sorts & were considering a hysterectomy.
Eventually I researched & found out about that, which is natural, & balances your hormones gently.
You can't use it if you're using any hormonal birth control, because they'd work against each other, with the birth control deliberately creating an imbalance of the hormones, to stop you getting pregnant, & the vitex balancing them again. In other words you could end up pregnant.
Once you're not relying on hormonal birth control, though, you'll be fine to use it.
Once your hornones are balanced, you should see any hormone-related weight start to fall off.
If you need to use it, you'll probably need to give it at least a few months trial. I saw effects really fast with it, in that, it stopped the constant bleeding & eased the mood swings, but things improved further as I stayed on it longer.
I also recommend taking oil of evening primrose, & vitamin b6, along with it, if mood is an issue for you. The combination of the 3 has worked wonders in that department, for me.
I had nexplanon for 6 years. Gave me the worst side effects. Almost immediately I felt better. I felt like a huge weight had been lifted.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.